# SDR UIEA2019042203925

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,771 hours, 10,367 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN VIBES REACHED 4.3 DURING CLIMB OUT.( PERFORMED ENGINE RUN  AND VIBE INDICATIONS NML PER AMM 71-00-00 PER FIM 71-05 FT 805. NOTE: VIB LEVELS CAN SUDDENLY SPIKE AT TRANSIENT LEVELS OF ENGINE SPEEDS. )
